# SDR ASAA2023010141379

- Difficulty date: January 1, 2023
- Submitted: January 4, 2023
- Operation: Air carrier
- Aircraft: N529AS
- Make and model: Boeing 737890
- Aircraft serial: 35198
- Aircraft time: 44,952 hours, 13,233 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Modulating Valve
- Part number: 3989085
- Part serial: 24412
- Condition: Faulted
- Location: Rt Acm
- Part time: 19,345 hours, 5,828 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ZONE TEMP ILLUMINATED CONT CAB. IT DOES RESET. TEMP CONTROL NORMAL. GROUNDED - YES. REMOVED AND REPLACED CONTROL CABIN ZONE TRIM AIR MODULATING VALVE ASSY REF B737-800 AMM TASK 21-61-21-000/400-801.
